Incontinence

Question
Posted by: | 2017/10/24

Q.

Smelly urine.

My father is 79 yrs old, has Alzheimers, BPH and a permanent urethral catheter. In the past month he has been on antibiotics twice. We started him on Urikleer but noted on Sunday that his urine smells. He also take centrum 50+ in the morning and berroca in the evening. He has no other symptoms (normally he sleeps a lot and urine is cloudy). Could it be that the Urikleer is interacting with the other vitamins he is taking to cause the smell or is it possible that he has a UTI yet again?

Expert's Reply

A.

Incontinence Expert
- 2017/10/31

Dear I

From your description, I think it is important to exclude a urinary tract infection. I would suggest asking your GP to send a urine specimen away to the labarotory to identify what is going on.
Kind regards
Prenevin Govender

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.